# SDR JJBA20161021028

- Difficulty date: October 21, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,235 hours, 16,536 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT LIGHT AT ROW 18 IS INOPERATIVE.  SECURED THE CONNECTOR PLUG.
